Alert archive / Georgia / Flash Flood Warnings in 2006

Flash Flood Warning 10, NWS Tallahassee, FL

June 26, 2006Decatur County, Grady County, Georgia

NWS Tallahassee, FL issued this flash flood warning at Jun 26, 2006, 12:33 AM EDT for Decatur County, Grady County, Georgia. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2006, 12:33 AM EDT (04:33 UTC)
Expired
Jun 26, 2006, 2:30 AM EDT
In force
117 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Decatur County, GA, Grady County, GA

The radar

The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KTAE 260437
FFWTAE
GAC087-131-260630-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1233 AM EDT MON JUN 26 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXTENDED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL DECATUR COUNTY IN SOUTHWEST GEORGIA
  NORTHERN GRADY COUNTY IN SOUTHWEST GEORGIA

* UNTIL 230 AM EDT

* AT 1231 AM EDT...ALTHOUGH THE STORMS HAVE WEAKENED IN THE LAST TWO 
HOURS..NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAIN FROM CURRENT SHOWERS AND THUNDERSTORMS PERSISTED OVER THE WARNED 
AREA. DOPPLER ESTIMATED UP TO 7 INCHES IN THE LAST 3 HOURS WITH 
WIDESPREAD 4 TO 7 INCHES VALUES. THE WATER IS FLOWING DOWNHILL ALONG 
THE BIG SLOUGH SO THIS RAIN WILL IMPACT A WIDER AREA THAN ONLY THE 
THUNDERSTORM AREA.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SURF...
  SPENCE...PEOPLES STILL...HARRELLS STILL...ELPINO...CLIMAX...
  CAPEL...BOYDVILLE AND AKRIDGE.

* A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR
  OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER
  GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS
  SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
  DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
  UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

* REPORT FLOODING OR FLOOD DAMAGE TO THE NEAREST LAW ENFORCEMENT
  AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
  REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN TALLAHASSEE. OR
  YOU ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY
  AT 850-942-8833 TO REPORT FLOODING OR FLOOD DAMAGE.

LAT...LON 3080 8446 3099 8415 3105 8414 3104 8445

$$

24-BLOCK
1 follow-up statement
000 
WGUS72 KTAE 260558
FFSTAE

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
152 AM EDT MON JUN 26 2006

GAC087-131-260630-
GRADY GA-DECATUR GA-
152 AM EDT MON JUN 26 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR EAST
CENTRAL DECATUR AND NORTHERN GRADY COUNTIES...

AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORMS RESPONSIBLE EARLIER FOR DUMPING COPIOUS 
AMOUNTS OF RAIN OVER THE WARNING AREA HAVE MOVED EAST. HOWEVER 
MODERATE RAIN CONTINUES OVER THE AREA SO FLOODING...ALBEIT 
NOTICEABLY LESS...CONTINUES. THEREFORE THE WARNING WILL CONTINUE IN 
EFFECT UNTIL 230 AM EDT. SHOULD RAINFALL RATES CONTINUE TO 
DECREASE... THE WARNING WILL LIKELY NOT BE CONTINUED AT THAT TIME. 

MEANWHILE...RESIDENTS SHOULD AVOID THE BIG SLOUGH AND ADJACENT AREAS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SURF...
SPENCE...PEOPLES STILL...HARRELLS STILL...ELPINO AND CAPEL

LAT...LON 3080 8446 3099 8415 3105 8414 3104 8445

$$

24-BLOCK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:25 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 25, 9:25 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
925 PM EDT SUN JUN 25 2006

.SYNOPSIS...LOT OF WEATHER TONIGHT IN THE CWA...SO I WILL BE BRIEF.
STATIONARY FRONT EXTENDS DOWN THROUGH CENTRAL AL DOWN TO THE COASTAL
SECTIONS OF LA. LARGE AREA OF WEAK SURFACE LOW PRESSURE COVERS
FL...GA...AL... SOUTHEAST MS AND THE NORTHEAST GULF OF MEXICO. IT
APPEARS THE CENTER OF LOW PRESSURE IS NEAR TAMPA. GFS LOCATION IS
RIGHT ON...BUT THE SURFACE PRESSURE IS TOO LOW. SEVERAL AREAS OF
STRONG CONVECTION CONTINUE TO OCCUR ACROSS OUR AREA...SW GA...SE AL
AND THE FL PANHANDLE. ABY HAD A HIGH OF 99 THIS AFTERNOON...FOLLOWED
BY TLH WITH 97.

&&

.UPDATE...KTLH RADAR DOWN. TECHS ARE ON SITE. WE HAVE ISSUED 7 SVRS,
2 FFWS, 1 SMW...AND NUMEROUS SPS THIS AFTERNOON AND EVENING. SEVERAL
AREAS STILL QUITE ACTIVE. WORKSTATION WRF SHOWS ACTIVITY LINGERING
THROUGH THE NIGHT...ESPECIALLY OVER THE EASTERN SIDE OF THE CWA. MAY
HAVE TO ADJUST THE ZONES SLIGHTLY.

&&

.MARINE...WINDS AND SEAS ARE LESS THAN 10KTS WITH SEAS AROUND 1
FOOT. WINDS & SEAS WILL REMAIN LIGHT THROUGH THE REST OF TONIGHT.

&&

.AVIATION...TSTMS WILL CONTINUE TO BE A THREAT AT KDHN...KPFN AND
KABY. THIS WEATHER WILL LIKELY TO AFFECT THESE TERMINALS UNTIL
MIDNIGHT OR SO. THE HEAVY RAIN AT THESE STATIONS COULD AFFECT VSBYS
TOMORROW MORNING. WILL EVALUATE THIS AT THE 0600Z TAF ISSUANCE.
SHWRS AND TSTMS WILL AGAIN AFFECT TERMINALS TOMORROW AFTERNOON AS
LOW PRESSURE MOVES INTO THE SOUTHEAST U.S.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

AVIATION/FIRE WX...LANIER
PUBLIC/MARINE...WATSON
RADAR...WOOL
COORDINATION...DUVAL
Hazardous weather outlook, Jun 25, 5:11 AM EDT, 19 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EDT SUN JUN 25 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-261000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
411 AM CDT SUN JUN 25 2006 /511 AM EDT SUN JUN 25 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A WEAK AREA OF LOW PRESSURE WILL APPROACH THE REGION FROM THE EAST
THIS AFTERNOON. THIS LOW PRESSURE AREA WILL COMBINE WITH
INCREASING MOISTURE TO CREATE NUMEROUS SHOWERS AND THUNDERSTORMS
OVER THE REGION. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE
WITH THE MAIN THREATS BEING GUSTY WINDS AND HAIL. SOME OF THESE
STORMS MAY ALSO CONTAIN LOCALLY HEAVY RAINFALL WHICH MAY CAUSE
FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE AREA OF LOW PRESSURE WILL REMAIN NEAR THE REGION ON MONDAY
PROVIDING FOR ANOTHER DAY OF NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION. ONCE AGAIN...SOME STORMS MAY BECOME STRONG TO
SEVERE WITH THE MAIN THREATS BEING GUSTY WINDS...HAIL AND LOCALLY
HEAVY RAINFALL. BY TUESDAY...THE LOW PRESSURE AREA WILL MOVE
NORTHEAST OF THE REGION LEAVING BEHIND ONLY SCATTERED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
WHILE NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...SPOTTERS AND
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE WEATHER THIS
AFTERNOON AS SPOTTER ACTIVATION MAY BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

In the hours before

Local storm report, Jun 25, 9:31 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
931 PM EDT SUN JUN 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             BAYOU GEORGE            30.26N 85.54W
06/25/2006  E0.75 INCH       BAY                FL   PUBLIC

            REPORTED ALONG ROUTE 231. RELAYED BY WJHG-TV PANAMA CITY.

0618 PM     TSTM WND GST     5 N DOWNTOWN DOTHAN     31.30N 85.39W
06/25/2006  M51.00 MPH       HOUSTON            AL   ASOS

            WIND GUST MEASURED AT 518 PM CDT.

0645 PM     TSTM WND DMG     DOWNTOWN DOTHAN         31.22N 85.39W
06/25/2006                   HOUSTON            AL   COUNTY OFFICIAL

            100 POWER LINES DOWN. NUMBEROUS TREES DOWN.

0740 PM     TSTM WND DMG     MIDLAND CITY            31.32N 85.49W
06/25/2006                   DALE               AL   EMERGENCY MNGR

            SOME TREES AND POWER LINES DOWN

0745 PM     WATER SPOUT      2 N PORT LEON           30.16N 84.20W
06/25/2006                   WAKULLA            FL   PUBLIC

            TWO WATER SPOUTS REPORTED BY THE PUBLIC AND TV WEATHER

0750 PM     TSTM WND GST     GENEVA                  31.04N 85.88W
06/25/2006  E0.00 MPH        GENEVA             AL   EMERGENCY MNGR

            SMALL UTILITY BULIDING BLOWN OVER AND SEVERAL PEANUT
            TRAILERS OVERTURNED

0800 PM     TSTM WND DMG     NEW BROCKTON            31.39N 85.93W
06/25/2006                   COFFEE             AL   EMERGENCY MNGR

            COLLAPSE OF NEW CONSTRUCTION AT HIGH SCHOOL. WATER OVER
            THE ROADS

0815 PM     HAIL             1 S ALBANY              31.56N 84.18W
06/25/2006  E0.25 INCH       DOUGHERTY          GA   COUNTY OFFICIAL

            NICKEL AND QUARTER SIZE HAIL SEVERAL TREES DOWN POWER
            LINES DOWN AND NUMBEROUS POWER OUTAGES.

&&

WOOL
Local storm report, Jun 25, 9:52 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 PM EDT SUN JUN 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             BAYOU GEORGE            30.26N 85.54W
06/25/2006  E0.75 INCH       BAY                FL   PUBLIC

            REPORTED ALONG ROUTE 231. RELAYED BY WJHG-TV PANAMA CITY.

0615 PM     TSTM WND GST     GENEVA                  31.04N 85.88W
06/25/2006  E0.00 MPH        GENEVA             AL   EMERGENCY MNGR

            SMALL UTILITY BULIDING BLOWN OVER AND SEVERAL PEANUT
            TRAILERS OVERTURNED

0618 PM     TSTM WND GST     5 N DOWNTOWN DOTHAN     31.30N 85.39W
06/25/2006  M51.00 MPH       HOUSTON            AL   ASOS

            WIND GUST MEASURED AT 518 PM CDT.

0645 PM     TSTM WND DMG     DOWNTOWN DOTHAN         31.22N 85.39W
06/25/2006                   HOUSTON            AL   COUNTY OFFICIAL

            100 POWER LINES DOWN. NUMBEROUS TREES DOWN.

0740 PM     TSTM WND DMG     MIDLAND CITY            31.32N 85.49W
06/25/2006                   DALE               AL   EMERGENCY MNGR

            SOME TREES AND POWER LINES DOWN

0745 PM     WATER SPOUT      2 N PORT LEON           30.16N 84.20W
06/25/2006                   WAKULLA            FL   PUBLIC

            TWO WATER SPOUTS REPORTED BY THE PUBLIC AND TV WEATHER

0800 PM     TSTM WND DMG     NEW BROCKTON            31.39N 85.93W
06/25/2006                   COFFEE             AL   EMERGENCY MNGR

            COLLAPSE OF NEW CONSTRUCTION AT HIGH SCHOOL. WATER OVER
            THE ROADS

0815 PM     HAIL             1 S ALBANY              31.56N 84.18W
06/25/2006  E0.25 INCH       DOUGHERTY          GA   COUNTY OFFICIAL

            NICKEL AND QUARTER SIZE HAIL SEVERAL TREES DOWN POWER
            LINES DOWN AND NUMBEROUS POWER OUTAGES.

&&

WOOL
Local storm report, Jun 25, 9:59 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 PM EDT SUN JUN 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             BAYOU GEORGE            30.26N 85.54W
06/25/2006  E0.75 INCH       BAY                FL   PUBLIC

            REPORTED ALONG ROUTE 231. RELAYED BY WJHG-TV PANAMA CITY.

0615 PM     TSTM WND GST     GENEVA                  31.04N 85.88W
06/25/2006  E0.00 MPH        GENEVA             AL   EMERGENCY MNGR

            SMALL UTILITY BULIDING BLOWN OVER AND SEVERAL PEANUT
            TRAILERS OVERTURNED

0618 PM     TSTM WND GST     5 N DOWNTOWN DOTHAN     31.30N 85.39W
06/25/2006  M51.00 MPH       HOUSTON            AL   ASOS

            WIND GUST MEASURED AT 518 PM CDT.

0645 PM     TSTM WND DMG     DOWNTOWN DOTHAN         31.22N 85.39W
06/25/2006                   HOUSTON            AL   COUNTY OFFICIAL

            100 POWER LINES DOWN. NUMBEROUS TREES DOWN.

0740 PM     TSTM WND DMG     MIDLAND CITY            31.32N 85.49W
06/25/2006                   DALE               AL   EMERGENCY MNGR

            SOME TREES AND POWER LINES DOWN

0745 PM     WATER SPOUT      2 N PORT LEON           30.16N 84.20W
06/25/2006                   WAKULLA            FL   PUBLIC

            TWO WATER SPOUTS REPORTED BY THE PUBLIC AND TV WEATHER

0800 PM     TSTM WND DMG     NEW BROCKTON            31.39N 85.93W
06/25/2006                   COFFEE             AL   EMERGENCY MNGR

            COLLAPSE OF NEW CONSTRUCTION AT HIGH SCHOOL. WATER OVER
            THE ROADS

0815 PM     HAIL             1 S ALBANY              31.56N 84.18W
06/25/2006  E0.25 INCH       DOUGHERTY          GA   COUNTY OFFICIAL

            NICKEL AND QUARTER SIZE HAIL SEVERAL TREES DOWN POWER
            LINES DOWN AND NUMBEROUS POWER OUTAGES.

0930 PM     FLASH FLOOD      2 S ALBANY              31.55N 84.18W
06/25/2006                   DOUGHERTY          GA   TRAINED SPOTTER

            DITCHES AND FILEDS AND POOR DRAINAGE AREAS FULL AND
            OVERFLOWING.

0930 PM     FLASH FLOOD      5 NE CAMILLA            31.28N 84.15W
06/25/2006                   MITCHELL           GA   TRAINED SPOTTER

            DITCHES...FIELDS AND POOR DRAINAGE AREAS FULL AND
            OVERFLOWING. ESTIMATE 4 INCHES.

&&

WOOL
Special weather statement, Jun 25, 10:24 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1024 PM EDT SUN JUN 25 2006

GAZ156-157-260330-
DECATUR-GRADY-
1024 PM EDT SUN JUN 25 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR AND GRADY
COUNTIES IN SOUTHWESTERN GEORGIA...

* UNTIL 1130 PM EDT

AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF WHIGHAM...OR 13 MILES NORTHWEST
OF CAIRO...MOVING SOUTH AT 10 MPH.

THIS STORM WILL BE NEAR...
  WHIGHAM BY 1110 PM EDT.
  5 MILES WEST OF CAIRO BY 1120 PM EDT.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Jun 25, 11:05 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1105 PM EDT SUN JUN 25 2006

FLZ016-260400-
GADSDEN-
1105 PM EDT SUN JUN 25 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN COUNTY IN NORTH
FLORIDA...

* UNTIL MIDNIGHT EDT

AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF
WHIGHAM TO CHATTAHOOCHEE MOVING SOUTH AT 10 MPH.

PEOPLE IN GADSDEN COUNTY...INCLUDING THE CITIES OF CHATTAHOOCHEE AND
QUINCY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Jun 25, 11:51 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1151 PM EDT SUN JUN 25 2006

FLZ026-260430-
LIBERTY-
1151 PM EDT SUN JUN 25 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LIBERTY COUNTY...

* UNTIL 1230 AM EDT

AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF CARRABELLE...MOVING
NORTHEAST AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

24-BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:43 PM EDTFlash Flood WarningTAEDougherty, Lee92 min
Jun 25, 10:08 PM EDTFlash Flood WarningTAEBaker, Mitchell67 min
Jun 25, 10:32 PM EDTFlash Flood WarningTAEDecatur, Grady118 min
Jun 25, 10:59 PM EDTSevere Thunderstorm WarningTAEGrady46 min

Nearby

Flash Flood Warnings in Georgia, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.